# SDR S9B2008F00000

- Difficulty date: June 9, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fuse
- Part number: AGC10AGC05
- Condition: Burned
- Location: A/C Fan
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITION CABIN FAN INOPERATIVE ON HIGH, MAKES A BURNING SMELL ON LOW. REPLACED 3 BLOWN FUSES WITH NEW.  GROUND OPS CHECK, NO ODORS OR DISCREPANCIES NOTED .  (K)
